MathSciNet Relay Station
MathSciNet bibliographic data
MR307127 53C40 (58C15)
Jacobowitz, Howard Implicit function theorems and isometric embeddings. Ann. of Math. (2) 95 (1972), 191–225.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement